HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
030 Department Bulletin Papers = 本学紀要論文 >
*Hitotsubashi journal of economics >
Vol. 57, no. 1 (Jun. 2016) >

Please use this identifier to cite or link to this item: http://doi.org/10.15057/27943

Files in This Item:

File Description SizeFormat
HJeco0570101110.pdf1369KbAdobe PDF
Download
Title: TESTING FOR LINEARITY IN REGRESSIONS WITH I(1) PROCESSES
Authors: ARAI, YOICHI
Issue Date: Jun-2016
Publisher: Hitotsubashi University
Citation: Hitotsubashi Journal of Economics
Volume: 57
Issue: 1
Start Page: 111
End Page: 138
Language: eng
DOI: 10.15057/27943
Text Version: publisher
Appears in Collections:Vol. 57, no. 1 (Jun. 2016)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback